We fetch to your attention a new website where you can buy propecia australia at a low price with fast delivery to Australia.

Altrtemplate_nh.pdf

Expedited Safety Report # 3 for Dasatinib(BMS-354825) Reference document: Investigator Brochure, Version #7 (15-Nov-2007) (Verbatim Term: Protein losing enteropathy) As the sponsor of clinical studies with the investigational medicinal product (IMP) specified above, Bristol-Myers Squibb Research & Development is issuing this safety report. The details of this adverse event/safety issue are being reported to you in For Expedited Safety Reports (ESR) occurring in blinded clinical trials, study treatments will remain blinded in reports sent to investigators.
The attached report does not reflect a conclusion or constitute an admission by the sponsor that the IMP caused or contributed to this adverse event/safety issue.
Your Institutional Review Board (IRB)/Ethics Committee (EC) must receive a copy of this ESR. Please consult the clinical trial personnel or documents/manuals regarding your responsibility for submitting ESRs to your IRB/EC. Please also review your IRB/EC procedures relating to adverse events/safety issues that may necessitate changes to the Please include this ESR with all copies of the Reference Document.
We thank you in advance for your prompt attention to this information.
Global Pharmacovigilance and Epidemiology AN OPEN-LABEL, RANDOMIZED, MULTICENTER PHASE III TRIAL OF DASATINIB (SPRYCEL) VERSUS STANDARD DOSE IMATINIB (400 MG) IN THE TREATMENT OF SUBJECTS WITH NEWLY DIAGNOSED CHRONIC PHASE PHILADELPHIA CHROMOSOME POSITIVE CHRONIC MYELOID PID: CA180-056-022-56030/CARES#14362909/Belgium Reportable Event: Protein-losing gastroenteropathy (onset date: 12-Jun-2008) Manufacturer Receipt Date: 15-Oct-2008 through 22-Oct-2008 Serious Criteria: Important Medical Event A clinical investigator reported that a 57-year-old female patient experienced the important medical event of protein losing enteropathy (grade 2) while enrolled in a clinical trial for the treatment of patients with newly diagnosed chronic phase Philadelphia chromosome positive chronic myeloid leukemia. The patient received oral dasatinib (100 mg daily) starting on 21-Dec-2007. The study medication was interrupted due After the third month (date not specified), the patient developed diarrhea and hypoalbuminemia with edema that was initially reported as clinical grade 2 colitis. On 12-Jun-2008, upper and lower gastrointestinal endoscopy was done. The gastric biopsy revealed that there was "no Helicobacter pylori visualized formally" (immunohistochemistry test was negative was H. pylori). The duodenal biopsy was normal with the absence of Giardia. The biopsy of the transverse colon revealed "lymphoplasmacyte infiltration of the colic mucosa apparently reactionary, inflammatory". Immunohistochemistry examination was negative for lymphoma. On 30-Jun-2008 and on 11-Sep-2008, the patient’s stool was negative for albumin and the stool culture showed normal flora. On 22-Sep-2008, the serum albumin level was 2.9 g/dL (normal range is 3.5 to 5.2 g/dL). On 26-Sep-2008, single photon emission computed tomography (SPECT) test was done and confirmed exudative It was reported that clinically, the patient was "not helped" by mebeverine, hyoscine butylbromide, and ibuprofen. Protein losing enteropathy did not resolve at the time of the There was no relevant medical history or concomitant medications reported for this patient. There was no new concomitant medication introduced recently.
Investigator causality assessment: Protein losing enteropathy was probably related to BMS causality assessment: Protein losing enteropathy was possibly related to dasatinib This patient experienced diarrhea/colitis and hypoalbuminemia approximately 3 months after the initiation of dasatinib therapy for CML, which was later confirmed as protein-losing gastroenteropathy. Diagnostic test results were negative for lymphoma and infection; however, there was inflammation reported in the colonic mucosa. The patient’s medical history and concomitant medications are non-significant. In the absence of an alternate explanation, the event of protein-losing gastroenteropathy is considered possibly related to dasatinib therapy.
Contextual Statement (Protein-losing gastroenteropathy): As of 23-Oct-2008 approximately 2,786 subjects have received dasatinib in BMS sponsored blinded/open-label clinical trials. To date, this is the first report of protein-losing gastroenteropathy in the dasatinib serious adverse event database.

Source: http://www.spirit-cml.org/media/3962/dasatinib-ib07-esr03.pdf

Microsoft word - health history 2010 - edited .doc

PATIENT MEDICAL HISTORY 1. Are you currently being treated by your physician for any medical condition? ____________________ ________________________________________________________________________________ 2. Physician’s Name _________________________________ 3 .Please list ALL medications you are currently taking: ______________________________________ ________________________________

Microsoft word - ref 103 erythromycin treatment_aug 8, 2013.docx

Erythromycin Treatment Erythromycin is an antibiotic taken by mouth for the treatment of sexually transmitted infections. Allergies • Tell your health care provider if you have an allergy to any macrolide antibiotic such as Azithromycin (Zithromax®) , Clarithromycin (Biaxin®), Telithromycin (Ketek®). Pregnancy/Breastfeeding • Erythromycin base may be taken during pregnancy

Copyright © 2010-2014 Medical Science